# SDR ASOA201100880

- Difficulty date: May 5, 2011
- Submitted: May 6, 2011
- Operation: Air carrier
- Aircraft: N713EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10081
- Aircraft time: 20,542 hours, 14,112 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CABIN NR 3 EMERGENCY CEILING LIGHT INOP.  R & R BATTERY PACK NR 1 AND BATTERY PACK NR 2 FUSES IAW AMM 33-51-17 AND CMM 33-21-70. OPS CHECK GOOD. DEFER 611725-1 AND 611725-2 CLEARED. (CLOSED)
